# SDR 95ZZZX1875

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9001J
- Make and model: Piper PA 28-180
- Aircraft serial: 283026
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Failed Insp
- Location: Thermo Bypass
- Part time: 129 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CRIMP NUT INSPECTION DONE AT ANNUAL AND PART FAILED THE FIRST PART OF THE MANDATORY SB NR 518A, DATED 2-3-95.  ONE OF THREE HAVE ALL FAILED THE FIRST TEST OF BEING OVER THE MINIMUM CRIMP DEPTH.  (ALL AT .191 INCH).  PARTS ON BACK-ORDER 3 TO 8 WEEKS.
